Asymptotically stable almost-periodic oscillations in systems with hysteresis nonlinearities. (English) Zbl 0972.47064

This article deals with forced almost periodic oscillations in nonlinear systems of type \[ x'= f(t,x)+ \varepsilon g(x,z(t)),\quad z(t)= (\Gamma(t_0, z(t_0))Lx)(t);\tag{1} \] here \(L: \mathbb{R}^d\to\mathbb{R}^m\) is a linear mapping and \(\Gamma(t_0,z_0)\) an operator with initial memory, \(z_0\in Z\), which transforms functions \(u:[t_0,\infty)\to \mathbb{R}^m\) to functions \(z: [t_0,\infty)\to Z\) (\(Z\) is a Banach space or its subset); it is assumed that \(\Gamma(t_0, z_0)\) satisfies the Volterra property, the semigroup property and is autonomous. The main result presents the description of conditions for \(f(t,x)\) and \(\Gamma(t_0, z_0)\) under which (1) has a unique almost periodic solution \(x_\varepsilon\) closed to a fixed almost periodic solution \(x_0\) of \(x'= f(t,x)\).
As applications, systems with one-dimensional nonlinearities \(f(t,x)\) and with smooth nonlinearities \(f(t,x)\) are considered; in the second case one can study the stability of almost periodic solutions discussed above.


47J40 Equations with nonlinear hysteresis operators
34D05 Asymptotic properties of solutions to ordinary differential equations
Full Text: DOI EuDML


[1] Amerio, L. and G. Prouse: Almost-Periodic Functions and Functional Equations. New York: Van Nostrand 1971. · Zbl 0215.15701
[2] Besicovitch, A. S.: Almost Periodic Functions. London: Cambridge Univ. Press 1932. · Zbl 0004.25303
[3] Brokate, M. and A. V. Pokrovski\?ı: Asymptotically stable periodic oscillation in systems with hysteresis nonlinearities. J. Diff. Equ. 150 (1998), 98 - 123. · Zbl 0919.34037
[4] Brokate, M. and J. Sprekels: Hysteresis and Phase Transitions. Berlin: Springer-Verlag 1996. 487 · Zbl 0951.74002
[5] Diamond, P., Kloeden, P. E., Kozyakin, V. S., Krasnosel’ski\?ı, M. A. and A. V. Pokrovski\?ı: Robustness of dynamical systems to a class of nonsmooth perturbations. Nonlin. Anal. TMA 26 (1996), 351 - 361. · Zbl 0849.58059
[6] Hartman, P.: Ordinary Differential Equations. New York: Wiley 1964. · Zbl 0125.32102
[7] Hale, J. K.: Theory of Functional Differential Equations. Heidelberg: Springer-Verlag 1977. · Zbl 0352.34001
[8] Krasnosel’ski\?ı, M. A., Burd, V. S. and Ju. S. Kolesov: Nonlinear Almost Periodic Oscil- lations. New York: Halsted Press 1973.
[9] Krasnosel’ski\?ı, M. and A. Pokrovski\?ı: Systems with Hysteresis. New York: Springer-Verlag 1989.
[10] Narendra, K. S. and J. H. Taylor: Frequency Domain Criteria for Absolute Stability. New York: Acad. Press 1973. · Zbl 0266.93037
[11] Padulo, L. and M. A. Arbib: System Theory. A Unified State-Space Approach to Contin- uous and Discrete Systems. Philadelphia: Saunders 1974. · Zbl 0317.93001
[12] Yakubovich, V. A.: Periodic and almost periodic limiting regimes of control systems with several (generally discontinuous) nonlinearities (in Russian). Dokl. Akad. Nauk. SSSR (1967)3, 533 - 536.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.